# SDR DALA2024031803401

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 66,612 hours, 30,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5747744) DURING SERVICE CHECK FOUND CABIN EMERGENCY EXIT SIGN LIGHT AT MID AISLE OVERHEAD INOP. REMOVED AND REPLACED THE POWER SUPPLY FUSE AT M1670 IAW B737 AMM 33-51-06. OPS CHECK GOOD.
